Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On $ {\rm Ext}\sb {K\sb *(K)}(\pi\sb *(K)$, $ K\sb *(MU))$

Author: Francis Clarke
Journal: Proc. Amer. Math. Soc. 74 (1979), 156-160
MSC: Primary 55T15; Secondary 55N20
MathSciNet review: 521890
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note a spectral sequence is constructed which is used to prove the existence of elements of nonzero homological degree in $ {\operatorname{Ext}_{{K_ \ast }(K)}}({\pi _ \ast }(K), {K_ \ast }(MU))$. Examples of specific elements in terms of representatives in the cobar construction are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55T15, 55N20

Retrieve articles in all journals with MSC: 55T15, 55N20

Additional Information

PII: S 0002-9939(1979)0521890-7
Keywords: K-theory, unitary bordism, Adams spectral sequence
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia